# SDR CALA9900070

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EXTERIOR RELEASE HANDLE FAILED PULL TEST.  THE HANDLE FAILED LOW AT 18 POUNDS.  THE TAIL CONE EXTERIOR RELEASE HANDLE WAS RIGGED AND FELL WITHIN TEST LIMITS IAW MM 53-53-00.
